# SDR ZW0A0102502

- Difficulty date: May 29, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN E AND E COMPT FOUND LIGHT CORROSION INSIDE INSPECTION HOLE IN AFT LT CORNER OF DOOR FRAME, STA 159.  REMOVED CORRODED CLIP.  FABRICATED NEW CLIP PER SPM 6-70-01 AND DRAWING 9911550 USING EXTRUSION S1642726.  INSTALLED NEW ANGLE PER DRAWING 9911550.  INSTALLED WITH HI-LOKS PER SRM 51-30-5.  TREATED PER SRM 51-010-7 PAGE 46 ITEM 3.
